# SDR CA991112010

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Cockpit
- Part time: 16,598 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER THE CREW SELECTED LANDING GEAR DOWN, THE WEIGHT ON -ON-WHEELS CAUTION LIGHT REMAINED ON.  THE CREW CARRIED OUT AN ALTERNATE GEAR EXTENSION AND LANDED SAFELY.  THE PROXIMITY SENSOR ELECTRONIC UNIT (PSEU) WAS REPLACED.
